# SDR DALA13039563756

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND ATTACH ANGLE AT LT ZEE ANGLE AREA HAS CORROSION.  MX INSTALLED NEW SUPPORT ANGLE IAW DWG 143A9481, REV B AND SRM 51-40-02.
